Keyword Search:

Numerical conformal mapping via a Fredholm integral equation using Fourier method

Mohamed Murid, Ali Hassan and Teh, Yuan Ying (2009) Numerical conformal mapping via a Fredholm integral equation using Fourier method. Malaysian Journal of Mathematical Sciences, 3 (1). pp. 83-93. ISSN 1823-8343

[img] PDF
97Kb

Official URL: http://einspem.upm.edu.my/journal/volume3.1.php

Abstract

An interpolation formula based on Fourier method for the numerical solution of a Fredholm integral equation related to conformal mapping of a simply connected region onto a unit disc is presented. The integral equation involves the Neumann kernel. The numerical results obtained from the interpolation formula based on Fourier method are then compared with the numerical results obtained from the interpolation formula based on Nyström’s method. Numerical comparison shows that the interpolation formula based on Nyström’s method gives better performance. Numerical implementations on some test regions are presented.

Item Type:Article
Keyword:Numerical conformal mapping; Fredholm integral equation; Fourier method; Nyström’s method
Faculty or Institute:Institute for Mathematical Research
Publisher:Universiti Putra Malaysia Press
ID Code:12619
Deposited By: Najwani Amir Sariffudin
Deposited On:09 Jun 2011 18:11
Last Modified:27 May 2015 11:19

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 09 Jun 2011 18:11.

View statistics for "Numerical conformal mapping via a Fredholm integral equation using Fourier method"